To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

Simple noninterference fr… - University of Gothenburg, Sweden Till startsida
Sitemap
To content Read more about how we use cookies on gu.se

Simple noninterference from parametricity

Journal article
Authors Maximilian Algehed
Jean-Philippe Bernardy
Published in Proceedings of the ACM on Programming Languages
Volume 3
Issue ICFP
Pages 1-22
Publication year 2019
Published at Department of Philosophy, Linguistics and Theory of Science
Pages 1-22
Language en
Links https://doi.org/10.1145/3341693
Subject categories Theoretical computer science
Page Manager: Webmaster|Last update: 9/11/2012
Share:

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?